# SDR AALA201810199015

- Difficulty date: October 18, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 51,822 hours, 31,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. 2L EMERGENCY EXIT LIGHT COVER MISSING. REPLACED COVER.
